# SDR UIEA2016060100366

- Difficulty date: May 31, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,506 hours, 23,009 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Rt Ignitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG IGNITOR 1 STATUS MSG.  PLACED ON MEL 74-00-01B, MDDR 67109.  SECURED CONNECTOR SOCKETS AT AW0325 CONNECTION SYS TEST IAW AMM CH 74-00-00.  RT ENG IGNITOR OPERATES NORMAL MDDR 97109 CLOSED.
